Jump to content
peggy

Burning skin, burning feet

Recommended Posts

Altostrata

Thanks, RS. It could also be that since you restricted your diet, you're not eating a food to which you have a sensitivity. Or, it could be sugar or carbs or increased folate from increased vegetable intake.

Share this post


Link to post
Share on other sites
TryingToHoldOn

Does anyone else have a burning face?  My seems to extend down from the back of my head over my forehead to my chin.  The burning areas move from my nose to my cheeks and up to my forehead.  Sometimes all those areas are affected along with feeling extreme tightness and numbness.  Does anyone else have this?

Is this a sign of atypical Trigeminal neuralgia?  It is so intense and causes a lot of agitation in the face.  I just want to rip my face off!  Can anyone else relate?

Share this post


Link to post
Share on other sites
RachelSusan

@Altostrata

 

I’ve been taking potassium for 30 days now and wanted to give my thoughts on whether it is helping with the burning skin. The answer is I think it is helping but I don’t know for sure.

 

I have had burning skin for over a year and it had been continuous. For the first part of the year it had gone from severe to moderate.   About a week prior to starting the potassium it had diminished yet again to the point where it was mild, but still continuous.  I started the potassium and it continued to decrease and about a week after starting the potassium it was mild but intermittent, and then the good news, it went to the point where I had nothing at all. No burning skin for a few days.  So the question is was that the potassium or was it just the continuation of the downward curve? I wish I had a definitive answer for this question.

 

I did a taper 22 days after starting the potassium and the burning skin returned however it was not as bad as prior tapers. I have burning skin now but it is mild and intermittent. I am ten days into this present taper so I’ll see what happens in the next week.

 

So to recap, I think it's helping but I don't know for sure. I bought a sixty-day supply of potassium so I will check in again in thirty more days.

Share this post


Link to post
Share on other sites
Dabhob33

Thank you for the update.  Very good to hear you have found relief.  My burning is now mostly in  my feet.   Eating a banana a day.  My main symptoms now are agitation, toxic sleep (wake in panic) and depression.   

 

All the best to you.  

 

Dave

Share this post


Link to post
Share on other sites
Dabhob33
5 minutes ago, RachelSusan said:

@Altostrata

 

I’ve been taking potassium for 30 days now and wanted to give my thoughts on whether it is helping with the burning skin. The answer is I think it is helping but I don’t know for sure.

 

 

I have had burning skin for over a year and it had been continuous. For the first part of the year it had gone from severe to moderate.   About a week prior to starting the potassium it had diminished yet again to the point where it was mild, but still continuous.  I started the potassium and it continued to decrease and about a week after starting the potassium it was mild but intermittent, and then the good news, it went to the point where I had nothing at all. No burning skin for a few days.  So the question is was that the potassium or was it just the continuation of the downward curve? I wish I had a definitive answer for this question.

 

 

I did a taper 22 days after starting the potassium and the burning skin returned however it was not as bad as prior tapers. I have burning skin now but it is mild and intermittent. I am ten days into this present taper so I’ll see what happens in the next week.

 

 

So to recap, I think it's helping but I don't know for sure. I bought a sixty-day supply of potassium so I will check in again in thirty more days.

Thank you for the update.  Very good to hear you have found relief.  My burning is now mostly in  my feet.   Eating a banana a day.  My main symptoms now are agitation, toxic sleep (wake in panic) and depression.   

 

All the best to you.  

 

Dave

Share this post


Link to post
Share on other sites
Altostrata

Very interesting, RachelSusan and Dave. Well, at least the potassium doesn't seem to hurt.

Share this post


Link to post
Share on other sites
littleball

Yeah, burning feet are totally annoying. They burn especially at night, when I put them into bed. I have had these burning sensations for over 9 months with no windows, when they stop, I will be well underway with recovery

Share this post


Link to post
Share on other sites
LilyBlueRose

Hi I am wondering if anyone suffers from flushing/burning /stinging in the face /ears? I've had on and off redness. And burning in my right cheek and ear. Started around a year after WD and I'm three years off

 

Share this post


Link to post
Share on other sites
India

Does anyone get cold burning? I get this feeling I can only describe as cold burning in my limbs and body. If you get it, you’ll know what I mean.

Share this post


Link to post
Share on other sites
Lloyd
55 minutes ago, India said:

Does anyone get cold burning? I get this feeling I can only describe as cold burning in my limbs and body. If you get it, you’ll know what I mean.

 

I had burning skin & i get hot cold flushes in my body. Limbs seem to be most affected. The burning sensation died down after 6 or so months.

Share this post


Link to post
Share on other sites
siwoue
On 3/27/2019 at 3:11 AM, India said:

Does anyone get cold burning? I get this feeling I can only describe as cold burning in my limbs and body. If you get it, you’ll know what I mean.

 

Yeah, i do! Cold burning.. And hot burning, it switches but always constant over ALL my upper body. 

Share this post


Link to post
Share on other sites
Frankgrimes

Do any of you have signs of the burning?  Are your hands or feet red?  I have burning from going off Paxil (but then reinstating) and then tapering zoloft (and then reinstating).  Also, have any of you reinstated with reduction in withdrawal symptoms??

Share this post


Link to post
Share on other sites
Mirthazard

Does anyone got horrible feet pain after going off mirtazapine or other AD?  Trying gabapentin but its barelly helping.

 

Share this post


Link to post
Share on other sites
Mirthazard

Its starting to help better after couple of days. Thank you

Share this post


Link to post
Share on other sites
MRothbard

No. I do get restless leg or something like that where I feel like I have to flex my leg muscles

Share this post


Link to post
Share on other sites
VincentV

 

On 5/15/2019 at 4:41 AM, MRothbard said:
On 5/15/2019 at 4:41 AM, MRothbard said:

No. I do get restless leg or something like that where I feel like I have to flex my leg muscles

 

 

Yeah i get that, I call it 'leg tension'. I find it really unpleasant, and often worry (probably unduly) that it'll turn into full blown akathisia. I seem to have some weeks where I get a lot and others where its not really there. How often do you get it? 

 

On 5/10/2019 at 8:14 PM, Mirthazard said:

Does anyone got horrible feet pain after going off mirtazapine or other AD?  Trying gabapentin but its barelly helping.

 

I used to get what i called boiling 'water foot' where it felt like my right foot (always only my right) was being filled up with hot water. Ive not had it for 5 months or so though. 

Share this post


Link to post
Share on other sites
MRothbard
22 hours ago, VincentV said:

Yeah i get that, I call it 'leg tension'. I find it really unpleasant, and often worry (probably unduly) that it'll turn into full blown akathisia. I seem to have some weeks where I get a lot and others where its not really there. How often do you get it? 

 

Not too much lately. about once a week for 10 minutes or so.

Share this post


Link to post
Share on other sites
Daisygirlsk
On 5/10/2019 at 1:14 PM, Mirthazard said:

Does anyone got horrible feet pain after going off mirtazapine or other AD?  Trying gabapentin but its barelly helping.

 

Yes really badly

 

On 5/6/2019 at 11:37 AM, thecowisback said:

what is si?

hang on in there - we will all recover one day, i'm sure xxxx

 

Share this post


Link to post
Share on other sites
Mirthazard
On 5/20/2019 at 9:46 PM, Daisygirlsk said:

Yes really badly

 

 

Daisy you were on mirtazapine?

Share this post


Link to post
Share on other sites
Mirthazard

Not sure if its restless legs, the pain and pin and needles sensation is in my feet only, altough i have jerks in my whole body, legs to, while asleep.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...